# SDR SWAA096451

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 61,091 hours, 60,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6556685
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FITTING LOOSE.  SECURED FITTING PER MM.
